Elsőrendű differenciálegyenletes modellek

Horváth-Szováti Erika (2019) Elsőrendű differenciálegyenletes modellek. DIMENZIÓK: MATEMATIKAI KÖZLEMÉNYEK, 7 (1). pp. 49-58. ISSN 2064-2172

[img]
Preview
Text
Dim2019_06.pdf

Download (141Kb) | Preview
Official URL: http://doi.org/10.20312/dim.2019.06

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Soproni Egyetem

Item Type: Article
SWORD Depositor: Sword Teszt
Depositing User: Horváth Csaba
Identification Number: MTMT:30954119
Date Deposited: 2020. Jan. 06. 14:19
Last Modified: 2020. Jan. 06. 14:19
URI: http://publicatio.uni-sopron.hu/id/eprint/1789

Actions (login required)

View Item View Item